# SDR DALA2021012800544

- Difficulty date: January 28, 2021
- Submitted: January 28, 2021
- Operation: Air carrier
- Aircraft: N803NW
- Make and model: Airbus A330-323
- Aircraft serial: 0542
- Aircraft time: 76,898 hours, 10,074 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Aft Galley Area
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR BEAM +Y450 LOCATED AT LEVEL FR 80 AT AFT GALLEY AREA.  CORRECTIVE ACTION: REPLACED FLOOR BEAM AND FASTENERS +Y450 LOCATED BETWEEN FRAME 75 AND FRAME 80, AS PER SRM A330 51-72-11-911-001.
